# SDR UIEA2015120400696

- Difficulty date: December 3, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 69,963 hours, 12,664 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Seal
- Condition: Torn
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: D

## Discrepancy

WHEN PERFORMING ELEVATOR & FWD FLIGHT CONTROL CHECK, FELT FLAT SPOT IN RIGGING AT FULL FWD MOVEMENT.  FOUND RT ELEVATOR INBD UPPER & LOWER BULB SEALS TORN & BINDING, REMOVED SEALS.  ELEVATOR OPERATIONAL CHECKED GOOD IAW AMM 27-31-00.  NO ANOMALIES NOTED.  BULB SEALS NO STOCK RT INBD BULB SEALS MISSING.  TRANSFERRED TO MDDR 62283.  OPERATIONS NOTIFIED CDL 55-20-01.
